An integration scheme for reaction-diffusion models

被引:3
|
作者
Nitti, M
机构
[1] Univ Florence, Dipartimento Sistemi & Informat, I-50139 Florence, Italy
[2] Udr Firenze, INFM, I-50125 Florence, Italy
[3] Univ Florence, Dipartimento Energet, I-50139 Florence, Italy
来源
关键词
partial differential equations; reaction-diffusion models; integration schemes;
D O I
10.1142/S0129183199000838
中图分类号
TP39 [计算机的应用];
学科分类号
081203 ; 0835 ;
摘要
A detailed description and validation of a recently developed integration scheme is here reported for one- and two-dimensional reaction-diffusion models. As paradigmatic examples of this class of partial differential equations the complex Ginzburg-Landau and the Fitzhugh-Nagumo equations have been analyzed. The novel algorithm has precision and stability comparable to those of pseudo-spectral codes, but is more convenient to be employed for systems with large linear extention L. As for finite-difference methods, the implementation of the present scheme requires only information about the local enviroment and this allows us to treat systems with very complicated boundary conditions.
引用
收藏
页码:1039 / 1050
页数:12
相关论文
共 50 条
  • [1] A fully adaptive reaction-diffusion integration scheme with applications to systems biology
    Miller, David J.
    Ghosh, Avijit
    [J]. JOURNAL OF COMPUTATIONAL PHYSICS, 2007, 226 (02) : 1509 - 1531
  • [2] Numerical integration of reaction-diffusion systems
    Schatzman, M
    [J]. NUMERICAL ALGORITHMS, 2002, 31 (1-4) : 247 - 269
  • [3] Nonlinear Stability for Reaction-Diffusion Models
    Mulone, G.
    [J]. NEW TRENDS IN FLUID AND SOLID MODELS, 2010, : 91 - 101
  • [4] REACTION-DIFFUSION MODELS: DYNAMICS AND CONTROL
    Zuazua, Enrique
    [J]. PROCEEDINGS OF THE 6TH INTERNATIONAL CONFERENCE ON CONTROL AND OPTIMIZATION WITH INDUSTRIAL APPLICATIONS, VOL I, 2018, : 22 - 24
  • [5] Shear banding in reaction-diffusion models
    Ovidiu Radulescu
    Peter D. Olmsted
    C.-Y. David Lu
    [J]. Rheologica Acta, 1999, 38 : 606 - 613
  • [6] ANALYSIS OF A NONLINEAR DIFFERENCE SCHEME IN REACTION-DIFFUSION
    YU, GB
    MITCHELL, AR
    [J]. NUMERISCHE MATHEMATIK, 1986, 49 (05) : 511 - 527
  • [7] Shear banding in reaction-diffusion models
    Radulescu, O
    Olmsted, PD
    Lu, CYD
    [J]. RHEOLOGICA ACTA, 1999, 38 (06) : 606 - 613
  • [8] SOLUTIONS OF REACTION-DIFFUSION EQUATION FOR LOTKA SCHEME
    RASTOGI, RP
    GUPTA, MC
    [J]. INDIAN JOURNAL OF CHEMISTRY SECTION A-INORGANIC BIO-INORGANIC PHYSICAL THEORETICAL & ANALYTICAL CHEMISTRY, 1978, 16 (04): : 272 - 273
  • [9] Predictor-corrector scheme for reaction-diffusion equations
    Voss, D.A.
    Khaliq, A.Q.M.
    [J]. 1996, (76):
  • [10] A Nonstandard Finite Difference Scheme for the Reaction-diffusion Equation
    Liu, Ming-Ding
    [J]. PROGRESS IN STRUCTURE, PTS 1-4, 2012, 166-169 : 3265 - 3268